# SDR DALA2023010500069

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 54,393 hours, 38,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD GALLEY AREA FLOOR SUPPORT STA 180 X7000 TO X4300. SUMMARY SEE NRC 001-0010:2500-2647/031 00377: REPLACED FLOOR SUPPORT REF BAC DWG 9936534, SUBSTITUTE FASTENERS AS NECESSARY REF B717 SRM 51-40-03. (LP #2565908)
